# SDR AALA201812049033

- Difficulty date: December 2, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 25,294 hours, 13,342 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665409
- Part serial: A5084RP
- Condition: Damaged
- Location: R2 Door
- Part time: 78,014 hours, 37,921 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE RELEASE FOR THE RETAINING BALLS AND PINS LOCKWIRE WAS BROKEN.  REPLACED THE R2 DOOR  ASSY IAW JC 26C84252002, AND 26L00025011.
